# SDR MALA954660

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tq Tube Arm
- Part number: 2752000192
- Condition: Corroded
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 3192 - ON CLIMB-OUT FROM DTW, THE CREW NOTED A STEADY THUMPING FROM THE NOSE GEAR AREA AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE LEFT AND RIGHT NOSE LANDING GEAR UPLOCK HOOK TORQUE TUBE ARM ASSEMBLIES. SYSTEM OPERATED SATISFACTORILY.  (M)
